# SDR SIMA20201015002

- Difficulty date: October 15, 2020
- Submitted: November 7, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL IS CORRODED.  C/A: INSTALLED SERVICABLE CARGO DOOR LOWER SILL, IAW EMB145 SRM 51-40-02.
